# SDR R61A20100130

- Difficulty date: March 22, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 4,800 hours, 3,863 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED L-1 DOOR SLIDE ARMED/DISARMED INDICATION WASN'T SHOWING IN THE WINDOW.  MAINTENANCE VERIFIED THE GIRT BAR INDICATION WAS WORKING AND PLACED ON MEL.  A/C WAS RETURNED TO SERVICE.
